MathSciNet Relay Station
MathSciNet bibliographic data
MR978374 (90c:53140) 53C40
Noronha, Maria Helena Codimension two complete noncompact submanifolds with nonnegative curvature. Trans. Amer. Math. Soc. 311 (1989), no. 2, 739–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement